On the arakelov geometry of moduli spaces of curves

Published

Journal Article

In this paper we compute the asymptotics of the natural metric on the line bundle over the moduli spaceMg associated to the algebraic cycle C − C− in the jacobian Jac C of a smooth projective curve C of genus g ≤ 3. The asymptotics are related to the structure of the mapping class group of a genus g surface. © 2004 Applied Probability Trust.

Full Text

Duke Authors

Cited Authors

  • Hain, R; Reed, D

Published Date

  • January 1, 2004

Published In

Volume / Issue

  • 67 / 2

Start / End Page

  • 195 - 228

Electronic International Standard Serial Number (EISSN)

  • 1945-743X

International Standard Serial Number (ISSN)

  • 0022-040X

Digital Object Identifier (DOI)

  • 10.4310/jdg/1102536200

Citation Source

  • Scopus